# SDR AALA20180305016

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,603 hours, 41,334 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Gauge
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH GEAR DOWN, FLAP HANDLE AND GAUGE READ 40, SLAT POSITION INDICATED THEN FLICKERED TO DISAGREE. WENT AROUND CLEANED UP AND RAN CHECKLIST, SECOND APPROACH INDICATED NORMAL WITH LANDING. MAINTENANCE INTERROGATED STEP, PERFORMED PROXIMITY TEST AND TROUBLESHOT IAW AMM 27-80-00, NO FAULTS NOTED.
